# SDR 99UAL900424

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7451U
- Make and model: Boeing 727222
- Aircraft serial: 21905
- Engine: Pwa JT8D15
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Chord
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD EDGE OF THE CHORD AT STATION 1183 BULKHEAD LBL 24, WL 209 WAS CORRODED BEYOND THE SRM ALLOWABLE LIMIT.  DAMAGE WAS TRIMMED OUT AND AREA WAS REPAIRED WITH STRAP AND FILLER PER TIMCO INSTRUCTIONS.  THIS REPAIR WAS APPROVED BY TIMCO'S DER WITH AN 8110-3.
